American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 147 found      Go to page: 1 2 3 4 5

[31] M. A. Khamsi, W. A. Kirk and Carlos Martinez Yañez. Fixed point and selection theorems in hyperconvex spaces. Proc. Amer. Math. Soc. 128 (2000) 3275-3283. MR 1777578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Kapil D. Joshi. Mistake in Hirsch's proof of the Brouwer Fixed Point Theorem. Proc. Amer. Math. Soc. 128 (2000) 1523-1525. MR 1646193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Donal O'Regan. Nonlinear alternatives for multivalued maps with applications to operator inclusions in abstract spaces. Proc. Amer. Math. Soc. 127 (1999) 3557-3564. MR 1610765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Zhou Wu. A note on fixed point theorems for semi-continuous correspondences on $[0,1]$. Proc. Amer. Math. Soc. 126 (1998) 3061-3064. MR 1469442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Donal O'Regan. Fixed points and random fixed points for weakly inward approximable maps. Proc. Amer. Math. Soc. 126 (1998) 3045-3053. MR 1469430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Kunquan Lan and Jeffrey Webb. New fixed point theorems for a family of mappings and applications to problems on sets with convex sections. Proc. Amer. Math. Soc. 126 (1998) 1127-1132. MR 1451816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Jan M. Aarts and Robbert J. Fokkink. Fixed points of the bucket handle. Proc. Amer. Math. Soc. 126 (1998) 881-885. MR 1459100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Katsuro Sakai. Semi-free actions of zero-dimensional compact groups on Menger compacta. Proc. Amer. Math. Soc. 125 (1997) 2809-2813. MR 1415368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Jacek R. Jachymski. Equivalence of some contractivity properties over metrical structures. Proc. Amer. Math. Soc. 125 (1997) 2327-2335. MR 1389524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Jacek R. Jachymski. Equivalent conditions involving common fixed points for maps on the unit interval. Proc. Amer. Math. Soc. 124 (1996) 3229-3233. MR 1328352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Chen Yu-Qing. On a fixed point problem of Reich. Proc. Amer. Math. Soc. 124 (1996) 3085-3088. MR 1328383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Sehie Park and Kwang Sik Jeong. A general coincidence theorem on contractible spaces. Proc. Amer. Math. Soc. 124 (1996) 3203-3206. MR 1343718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Sehie Park. Fixed points of approximable maps. Proc. Amer. Math. Soc. 124 (1996) 3109-3114. MR 1343717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] S. S. Chang, B. S. Lee, Y. J. Cho, Y. Q. Chen, S. M. Kang and J. S. Jung. Generalized contraction mapping principle and differential equations in probabilistic metric spaces. Proc. Amer. Math. Soc. 124 (1996) 2367-2376. MR 1322915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Valentin G. Gutev. A fixed-point theorem for $UV^n$ usco maps. Proc. Amer. Math. Soc. 124 (1996) 945-952. MR 1343695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Kalyan Mukherjea and Parameswaran Sankaran. Invariant points of maps between Grassmannians. Proc. Amer. Math. Soc. 124 (1996) 649-653. MR 1301041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Jean Guillerme. Intermediate value theorems and fixed point theorems for semi-continuous functions in product spaces . Proc. Amer. Math. Soc. 123 (1995) 2119-2122. MR 1246525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] J. B. Fugate and Lee Mohler. Fixed point theorems for arc-preserving mappings of uniquely arcwise-connected continua . Proc. Amer. Math. Soc. 123 (1995) 3225-3231. MR 1307517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] G. Jungck and H. K. Pathak. Fixed points via ``biased maps'' . Proc. Amer. Math. Soc. 123 (1995) 2049-2060. MR 1283555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] K. P. Hart and J. Vermeer. Fixed-point sets of autohomeomorphisms of compact $F$-spaces . Proc. Amer. Math. Soc. 123 (1995) 311-314. MR 1260168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Mihai Turinici. A correction: ``A monotone principle of fixed points'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 94} (1985), no.\ 3, 427--432; MR0787887 (87c:54065)] by M. R. Taskovi\'c . Proc. Amer. Math. Soc. 122 (1994) 643-645. MR 1232146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Stephen Watson. Fixed points arising only in the growth of first countable spaces . Proc. Amer. Math. Soc. 122 (1994) 613-617. MR 1284460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] H. Ben-El-Mechaiekh and A. Idzik. A Leray-Schauder type theorem for approximable maps . Proc. Amer. Math. Soc. 122 (1994) 105-109. MR 1212281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Nguyen Huy Viet. Fixed point theorems for multi-valued mappings in subsymmetrizable spaces . Proc. Amer. Math. Soc. 121 (1994) 417-422. MR 1174497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Sehie Park, S. P. Singh and Bruce Watson. Some fixed point theorems for composites of acyclic maps . Proc. Amer. Math. Soc. 121 (1994) 1151-1158. MR 1189547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Shiow-Yu Chang. Borsuk's antipodal and fixed-point theorems for set-valued maps . Proc. Amer. Math. Soc. 121 (1994) 937-941. MR 1221720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] C. Petalas and T. Vidalis. A fixed point theorem in non-Archimedean vector spaces . Proc. Amer. Math. Soc. 118 (1993) 819-821. MR 1132421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Gerald Jungck. Common fixed points for compatible maps on the unit interval . Proc. Amer. Math. Soc. 115 (1992) 495-499. MR 1105040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] A. Tominaga. A note on a fixed point theorem of Okhezin . Proc. Amer. Math. Soc. 114 (1992) 1139-1143. MR 1093606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Shiow Yu Chang. Separation and von Neumann intersection theorems . Proc. Amer. Math. Soc. 112 (1991) 1149-1152. MR 1070512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 147 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia